CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Difference indices of quasi-prime difference algebraic systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2018, 卷号: 87, 页码: 1-13
Authors:  Wang, Jie
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Difference index  Order of difference ideal  Hilbert-Levin regularity  Difference ideal membership problem  
A criterion for the similarity of length-two elements in a noncommutative PID 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 3, 页码: 580-592
Authors:  Li, Ziming;  Wang, Huaifu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Completely reducible elements  irreducible elements  Ore polynomials  Risch's equations  similarity